Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Progression of Face

Progression of Face
lifeinfaith
Album created by
lifeinfaith
  • 6
  • 0
  • 0
The first pics were in early March when I was only using differin for a few months. The second set is early April when I had been using Tazorac for a few weeks and it was causing a lot of inflammation and irritation. Its hard to tell in the pic, but I had a lot of inflamed ones at that time. The recent set is after being on Spiro and Retin a micro for almost 3 weeks..and I decided to steam my face and squeeze out as many clogged pores as possible. This is right after so its really red and irritated.
The first pics were in early March when I was only using differin for a few months. The second set is early April when I had been using Tazorac for a few weeks and it was causing a lot of inflammation and irritation. Its hard to tell in the pic, but I had a lot of inflamed ones at that time. The recent set is after being on Spiro and Retin a micro for almost 3 weeks..and I decided to steam my face and squeeze out as many clogged pores as possible. This is right after so its really red and irritated.

0 Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×